Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 26 found articles
 
 
  Functional interval estimation for continuous-time linear systems with time-invariant uncertainties
 
 
Title: Functional interval estimation for continuous-time linear systems with time-invariant uncertainties
Author: Ma, Youdao
Wang, Zhenhua
Meslem, Nacim
Raïssi, Tarek
Appeared in: Automatica
Paging: Volume 172 () nr. C pages p.
Year: 2025
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands